Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 103, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 4:25 AM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2022, 4:25 AM CDT (09:25 UTC)
- Expired
- May 12, 2022, 5:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 158 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
144
WUUS53 KMPX 120925
SVRMPX
MNC073-173-121000-
/O.NEW.KMPX.SV.W.0103.220512T0925Z-220512T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
425 AM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Lac qui Parle County in west central Minnesota...
West central Yellow Medicine County in west central Minnesota...
* Until 500 AM CDT.
* At 424 AM CDT, a severe thunderstorm was located over Moritz, or 6
miles northeast of Clear Lake, moving northeast at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Marietta around 440 AM CDT.
Other locations in the path of this severe thunderstorm include
Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4503 9645 4520 9613 4517 9608 4516 9604
4501 9586 4472 9590 4462 9626 4463 9645
TIME...MOT...LOC 0924Z 235DEG 42KT 4482 9657
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:28 AM CDT, 57 minutes earlier.
Area forecast discussion, May 12, 3:28 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
328 AM CDT Thu May 12 2022
.DISCUSSION...(Today through Wednesday)
Issued at 249 AM CDT Thu May 12 2022
* KEY MESSAGES:
- Elevated storms over South Dakota will need to be watched for
strong storm risk over western MN this morning.
- Severe storms expected over western MN this afternoon, gradually
weakening as they spread east this evening. Overall severe threat
is lower than it was Wednesday.
- Near-record highs possible today but will depend on cloud cover
from morning storms.
A brief lull in storms early this morning is accompanied by
widespread fog over western and southern MN, some of which is locally
dense. A dense fog advisory is in effect for these areas through 13Z,
although increasing clouds from the west may warrant an early
cancellation for some western MN counties. Meanwhile elevated morning
convection is going strong over eastern SD at the nose of a 55-kt
850 hPa jet. High-resolution model guidance has had mixed success
resolving this activity, and is highly variable with its eventual
evolution later this morning. Some guidance such as the HRRR keeps
this activity fairly scattered and quickly lifts it north out of the
forecast area, while others suggest a more impactful convective
complex spreading east into western and central MN later this
morning. Given the tendency for morning elevated convection to
outperform model guidance at times (Weds morning for example)...will
need to keep an eye on western parts of the CWA for a potential hail
risk through the morning.
Hot and humid conditions remain on track for this afternoon with the
potential to approach record highs (90 at MSP). However this will be
highly dependent on cloud cover from the morning convection to the
west, which could especially keep temperatures down across northern
and western portions of the forecast area. Thus no heat advisories
planned at this time.
Widespread storms are then expected to fire across South Dakota and
Nebraska later this afternoon and race into Minnesota through the
late afternoon and early evening. Upper-level ascent for these storms
will be extensive and will favor rapid upgrowth into a large
convective system, possibly before they even reach the forecast area.
Strong instability and modest shear will favor supercells at the
onset, capable of very large hail and a few tornadoes. This threat
looks to be maximized west of the forecast area across NE/SD. By the
time storms reach western Minnesota damaging winds should be the
main concern as they congeal into an MCS. A few very strong wind
gusts are possible over western MN given the degree of instability.
However, conditions look favorable for strong outflow/cold pools
which look likely to overcome these storms pretty quickly, and shear
profiles do not appear strong enough to keep in balance with the cold
pool structure. The result is likely to be an outflow boundary that
quickly outraces storms and leads to gradual weakening as storms
move into central and eastern MN later this evening. This weakening
trend seems supported by nearly all high-res model guidance. Thus,
do not expect the widespread severe wind event that was experienced
Wednesday evening across the Twin Cities and surrounding areas, and
expect that most severe weather this time should remain focused west
of US Highway 71.
The remainder of the forecast looks fairly quiet with quasi-zonal
upper flow settling in over the weekend and into much of next week.
Temperatures over the weekend will remain several degrees above
normal with much lower humidity values. Next week should see
temperatures returning closer to normal, highs in the mid/upper 60s,
while chances for more widespread precipitation return by Weds and
Thurs.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1241 AM CDT Thu May 12 2022
Thunderstorms are exiting the area with another hour or so of impacts
at EAU. Overnight should be fairly quiet with areas of fog and low
stratus developing especially north and west of MSP. Some indications
are that some showers/storms could develop over southern/central MN
as early as late morning/early afternoon Thursday, but better
consensus is that most activity should wait until a large storm
complex spreads from west to east later in the day and early evening.
This could be accompanied by high winds with the higher threats for
strong storms across western MN.
KMSP...
Some lowered visibilities possible overnight. Will need to watch for
storms developing later in the morning/early afternoon, but much
higher storm chances arrive just after 00Z. This complex of storms
could have high winds but is expected to be weakening as it
approaches MSP.
/OUTLOOK FOR KMSP/
Fri...Mainly VFR. Wind SW 10 kts.
Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts
becoming NW.
Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Dense Fog Advisory until 8 AM CDT this morning for Blue Earth-Brown-
Chippewa-Lac Qui Parle-Nicollet-Redwood-Renville-Sibley-Swift-
Watonwan-Yellow Medicine.
WI...None.
&&
DISCUSSION...DPH
AVIATION...DPHHazardous weather outlook, May 11, 12:52 PM CDT, 15 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Local storm report, May 11, 11:51 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD TRIMONT 43.77N 94.71W
05/11/2022 MARTIN MN TRAINED SPOTTER
TO CORRECT TORNADO REPORT PROVIDED IN SAME
LOCATION. THE FUNNEL DID NOT MAKE CONTACT
WITH THE GROUND.
&&Local storm report, May 11, 11:54 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1154 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 N CEYLON 43.57N 94.63W
05/11/2022 MARTIN MN LAW ENFORCEMENT
FEW TREES DOWN, INCLUDING ONE ACROSS THE
ROAD.
0810 PM TSTM WND DMG CRYSTAL 45.03N 93.36W
05/11/2022 HENNEPIN MN DEPT OF HIGHWAYS
TREES DOWN PER PUBLIC WORKS. LARGE TREE
BLOCKING RESIDENTIAL STREET IN CRYSTAL, MN.
PHOTO PROVIDED VIA TWITTER.
0715 PM TSTM WND DMG MADELIA 44.05N 94.42W
05/11/2022 WATONWAN MN LAW ENFORCEMENT
LARGE BRANCHES DOWN. A FEW STRUCTURES WERE
DAMAGED, INCLUDING A BUILDING UNDER
CONSTRUCTION THAT HAD ITS ROOF TAKEN OFF.
WIND DAMAGE WAS ALSO NOTED 2 E MADELIA,
WHERE POWER POLES WERE DOWNED.
0730 PM TSTM WND DMG NORTHROP 43.74N 94.44W
05/11/2022 MARTIN MN LAW ENFORCEMENT
FEW TREES DOWN.
&&Local storm report, May 11, 11:56 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1156 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL TRIMONT 43.77N 94.71W
05/11/2022 M1.25 INCH MARTIN MN TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM TRIMONT.
&&Special weather statement, May 12, 12:01 AM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1201 AM CDT Thu May 12 2022
WIZ015-016-025>028-120530-
Chippewa WI-Barron WI-Dunn WI-Eau Claire WI-Rusk WI-Pepin WI-
1201 AM CDT Thu May 12 2022
...Strong thunderstorms will impact portions of northeastern Pepin,
Rusk, southeastern Dunn, Chippewa, southeastern Barron and Eau Claire
Counties through 1230 AM CDT...
At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weyerhaeuser to near Elk Mound. Movement
was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Weyerhaeuser around 1205 AM CDT.
Bruce around 1210 AM CDT.
Ladysmith around 1215 AM CDT.
Eau Claire and Chippewa Falls around 1220 AM CDT.
Other locations in the path of these storms include Lake Wissota and
Cadott.
This includes the following highways...
Interstate 94 in Wisconsin between mile markers 49 and 87.
U.S. Highway 53 between mile markers 86 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4537 9092 4460 9092 4459 9151 4470 9192
4553 9147 4564 9079 4564 9068 4538 9068
TIME...MOT...LOC 0500Z 257DEG 38KT 4546 9136 4483 9168
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDHSpecial weather statement, May 12, 12:37 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1237 AM CDT Thu May 12 2022
WIZ027-120545-
Chippewa WI-
1237 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southeastern
Chippewa County through 1245 AM CDT...
At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cadott, or 17 miles northeast of Eau Claire, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Boyd around 1240 AM CDT.
Stanley around 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4486 9120 4506 9123 4512 9093 4505 9092
4489 9093
TIME...MOT...LOC 0537Z 256DEG 48KT 4497 9113
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDHLocal storm report, May 12, 12:52 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 AM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
05/11/2022 BARRON WI TRAINED SPOTTER
12-18 INCH PINE TREE UPROOTED. TIME
ESTIMATED BY RADAR.
&&
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 29 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Waseca | 25 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 23 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 7:54 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 36 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.